A discrete isodiametric result: The Erdos-Ko-Rado theorem for multisets

Zoltán Füredi, Dániel Gerbner, Máté Vizer

Research output: Article

5 Citations (Scopus)

Abstract

There are many generalizations of the Erdos-Ko-Rado theorem. Here the new results (and problems) concern families of t-intersecting k-element multisets of an n-set. We point out connections to coding theory and geometry. We verify the conjecture that for n≥. t(. k-. t). +. 2 such a family can have at most (n+k-t-1k-t) members.

Original languageEnglish
Pages (from-to)224-233
Number of pages10
JournalEuropean Journal of Combinatorics
Volume48
DOIs
Publication statusPublished - aug. 1 2015

ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics

Fingerprint Dive into the research topics of 'A discrete isodiametric result: The Erdos-Ko-Rado theorem for multisets'. Together they form a unique fingerprint.

  • Cite this